Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 313868, 6 pages
http://dx.doi.org/10.1155/2013/313868
Research Article

The Inverse 1-Median Problem on Tree Networks with Variable Real Edge Lengths

1College of Science, China Jiliang University, Hangzhou 310018, China
2Division of Computer Science and Engineering, Chonbuk National University, Jeonju, Jeonbuk 561-756, Republic of Korea
3College of Computer Science, Zhejiang University of Technology, Hangzhou 310023, China

Received 25 January 2013; Accepted 22 March 2013

Academic Editor: Carlo Cattani

Copyright © 2013 Longshu Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Longshu Wu, Joonwhoan Lee, Jianhua Zhang, and Qin Wang, “The Inverse 1-Median Problem on Tree Networks with Variable Real Edge Lengths,” Mathematical Problems in Engineering, vol. 2013, Article ID 313868, 6 pages, 2013. https://doi.org/10.1155/2013/313868.